Minastrin 24 Fe No Period (Thread 280748)

5 Replies Updated



Conversation Starter

Bekah Says:


I've been taking minastrin for about 4 months now. My periods have been pretty correlated with the brown pills. I'm on the brown pills now and still have not started my period. I know some women experience not having a period at all or light periods while on the pill, but since I've had consistent periods so far, is this a reason to believe I could be pregnant?



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Bekah! How are you?

If you've not missed any pills, then there is no reason to think you might be pregnant. Skipping your period can happen, when you're taking oral contraceptives, but is nothing to worry about, if you've not missed any tablets and your last pap smear was normal.

Other side effects, as listed by the FDA, may possibly include nausea, headache, irritability and PMS-like symptoms.

However, if you're concerned, then please speak to your doctor.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Kelsey Says:
via mobile

Hello, I have been taking minastrin 24fe for about 6 months. I have never missed a pill and have taken it consistently and at the same time everyday. 2 months ago my boyfriend didn't use protection for the first time during intimacy because I am on the pill. 10 days after that day, I had about 5 days of bleeding that resembled a period. I still got a period that month, but it was very light. This month I had a very very light period, the only time I saw blood was when I had a tampon in. It was also very light pink. Should I be worried?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
RunRun Says:
via mobile

I have been on Minastrin 24 fe for years. A couple of months ago I only had very very little spotting during the inactive pills (speck on tampon). A more regular period returned last month (following a UTI & yeast infection which I had antibiotics). This month I am on the inactive pills with one day left and no sign of a period. I am sexually active. Two times in the past month without a condom. I take my pill regularly without skipping. I am a runner and average 20 miles a week. In the past two days I ran 15 miles...not sure if that messed anything up. I have slight cramping and a headache but no period. I have been under stress in the past few months. Is this a normal thing to not get my period? Should I be concerned of pregnancy?

REPLYSHAREREPORT
Was this helpful?     0     0  
4
RencyRoo22 Says:
via mobile

Hello, I've been On Minestrin 24 Fe for about 4 months. The first three months I had heavy periods with horrible cramping. Then this last month there was no period at all. Absolutely nothing and only mild cramping that I didn't even need to take medicine for. In the pack before the missed period I missed two active pills during the same week but different days. By missed I mean that I usually take them in the morning around 10:00 but didn't take it until about 11:00/12:00 am at night. So that's twice that I went about 36 hours without a pill. Could I be pregnant? I am now 19 days past when my period was supposed to start and only bled very light colored pink discharge slightly after intercourse on two separate days. I am intimately active and we use no other form of contraception.

REPLYSHAREREPORT
Was this helpful?     0     0  
5
maddie Says:
via mobile

I have been on Minastrin 24 fe for over a year now. For the first few months my periods were pretty regular and light (which was enjoyable). However, the past two months i have missed 2 periods in a row. I am intimately active but have not missed a pill and take it at the same time everyday. I am 3 days into the inactive pills and i have all the signs of my period (cramping and all) but no bleeding. I heard after taking birth control pills for a while, some women can not get a period at all. Please help! I am worried :( I took a test last month and it was negative. I plan to take another today.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

minastrin 24 fe no period this last month
I have been taking Minestrin 24 for over a year now with a regular period, however this last month - I have not had peri... 4 replies
minastrin 24 fe no period worry
I been on minastrin for a month and I still havent had no period what should I do I am scare that I want be able to have... 1 reply
Minastrin 24 Fe, no period
Hi, This is my first time taking birth control period. I started the pack on the 21st of last month. I finished the brow... 1 reply
minastrin 24 fe - no period?
I took minastrin 24 fe for 6 months. I got off track in the 5th month and didn't have a period (normally lasts all 4... 1 reply
minastrin 24 fe and no period
This is my third month on minastrin and the first month was a normal period for about 4 days, second month was brown dis... 3 replies
minastrin 24 FE with no periods
Hi, I have been on this birth control for about 4-5 months now, my periods were extremely light before i started the pil... 1 reply
no period for 4 months after taking minastrin 24 fe
I started taking minastrin 24 few about 6 months ago. I spotted irregularly for the first 2 months but I have had no per... 9 replies
minastrin 24 fe period or pregnant?
Hi, I've been taking Minastrin 24 for two months now. In my second month I had missed a couple pills but made them u... 1 reply
Minastrin 24 - no period 6 months in
Hi, I have been taking Minastrin 24 for 6 months now and when i first started taking it I would get my period twice a mo... 1 reply
minastrin 24 fe - haven't started my period yet
This month I got on minastrin 24 fe and I took it for a little while and stopped 2 days before my period because I would... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 31 March 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA